# SDR USAA2013081900016

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,268 hours, 15,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  L4 & R4 DOOR POSITIONS FAILED EMERGENCY LIGHTING SYS DOOR SWITCH OPS TEST WHEN SLIDE SELECTED TO ARM.  REPLACED L4 DOOR PROXIMITY SWITCH 7W1N1 IAW AMM 52-73-11 & RESEATED R4 DOOR PROXIMITY SWITCH 17W142 IAW ESPM 20-51-12.  PERFORMED OPS TEST ON L4/R4 DOOR IAW AMM 52-73-00, OPS TEST GOOD.
